# SDR SWAA2023092603243

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 54,554 hours, 29,966 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N0. 3 CANOE FAIRING TAIL CONE HAS 2'X2' AREA DELAMINATION ON OUTBOARD SIDE<[01] REMOVED AND REPLACED PER SRM 51-40-02;[02] C/W INSPECTION REQUIREMENT FOR REMOVAL AND INSTALLATION OF #3 CANOE FAIRING TAIL CONE PER SRM 51-54-02
